Lower Bounds on the Sample Complexity of Exploration in the Multi-armed Bandit Problem

Lower Bounds on the Sample Complexity of Exploration in the Multi-armed Bandit Problem
Shie Mannor and John N. Tsitsiklis, 2003

Download

[HTML] 

Abstract

(unavailable)

BibTeX Entry

@InCollection{Mannor+Tsitsiklis:2003,
  author =       "Mannor, Shie and Tsitsiklis, John N.",
  title =        "Lower Bounds on the Sample Complexity of Exploration in the Multi-armed Bandit Problem",
  booktitle =    "Learning Theory",
  publisher =    "Springer",
  year =         "2003",
  ISBN =         "978-3-540-40720-1",
  volume =    "2777",
  series =    "Lecture Notes in Computer Science",
  address =   "Berlin/Heidelberg, Germany",
  pages =     "418--432",
  url = "http://www.ece.mcgill.ca/%7Eshie/public/MABCOLTCRC.pdf",
  bib2html_rescat = "Bandits",
}

Generated by bib2html.pl (written by Patrick Riley ) on Fri May 16, 2014 08:38:33